# SDR GTIA020226

- Difficulty date: February 4, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N807NK
- Make and model: Doug DC-9-87
- Aircraft serial: 49777
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FOUR EMERGENCY CABIN FLASH LIGHT REQUIRE NEW BATTERIES.  REPLACED BATTERIES 94) IAW MD80 MM 25-60-00.  (M)
